• BetsyP's Avatar

    BetsyP asked a questionColorectal (Colon) Cancer

    Cea rise and fall during chemo

    4 answers
    • angeldancer's Avatar
      angeldancer

      It's low but keep a watchful eye on it.

      over 1 year ago
    • spdsgrl's Avatar
      spdsgrl

      Mines been fluctuating as well, it worries me too. I'm up to 5.9. I understand your worry. I don't think it's low. Anything above normal for än extended period is a concern for me, at my last scan my tumors had grown, but less than 20% so my doctor wasn't too concerned. I hope that holds true for both of us. I will keep you in my thoughts and prayers.

      over 1 year ago
    • NanaL's Avatar
      NanaL

      It's ironic how Dr's opinion on the CEA varies. My Dr says it's not a true indicator of cancer growth/spread as inflammation in the body can make it rise. With that being said, mine has been rising, along with my tumors growing. Then after my last scan, which was stable, CEA had dropped from 8.4 to 6.3. I know I was/am concerned as mine have always been low in the 1's and 2's. And now have been steadily rising.

      over 1 year ago
  • BetsyP's Avatar

    BetsyP started following

  • BetsyP's Avatar

    BetsyP shared an experience

    Oh No: Metastatic to liver. Remove 25% of liver. Now on 10 of 12 rounds of fulfiri with camptosar and vectobix.

  • BetsyP's Avatar
  • BetsyP's Avatar

    BetsyP asked a questionColorectal (Colon) Cancer

    On Xeloda. Has anyone felt a lump in the back of their throat?

    4 answers
    • TSFC's Avatar
      TSFC

      I've been taking xeloda for over a year now and I haven't had any throat issues.
      Definitely let your doctor know and maybe see a ENT as well.

      over 3 years ago
    • CrazyHarry's Avatar
      CrazyHarry

      At about the same time you mention,by kidneys went out and was hospitalized. I did have swallowing problems with Xeloda as all as the followup FOLFOX. Just found out a have a few large nodules in my thyroid which I think my be interfering. Getting biopsy on Wednesday. N

      Best wishes on your healing journey. My thoughts are with you.

      over 3 years ago
    • pfordeb's Avatar
      pfordeb

      I was on Xeloda too and had minimal side effects. I agree with the others that this is probably unrelated to the xeloda or cancer. Might be tonsils if you have them? Best wishes with finding the answer. I would consult with a couple doctors to be sure, especially an ENT. Good luck with your treatment and recovery.

      over 3 years ago
  • BetsyP's Avatar

    BetsyP started following